# SDR SWIA201540830

- Difficulty date: February 20, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LT FUSELAGE SKIN PANEL FWD OF FS 394.0 AND WITHIN 0.047" CHEM-MILL POCKET AREA BETWEEN STR 20L AND STR 21L.  C-CHECK, RO: 03/09/2015, REPAIRED DENT AT LT FUSELAGE SKIN PANEL FWD OF FS 394.0 AND BETWEEN STR 20L AND 21L IAW STS EA.
